# SDR DU4R2007170

- Difficulty date: September 5, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEMPORARY REPAIR NR 1 PYLON I/B SKIN.  ACCOMPLISHED PERMANENT REPAIR TO NR 1 PYLON I/B SKIN IAW DELTA EA 06-074338-03 REV B DATED 01/30/2003 IAW DELTA ERA 093016-14 REV A AND B757 SRM 51-00-00D PG 1 APPROVED PER 14 CFR 121.379(B).
